Menu
Your Cart

Sudafed Mucus Relief Triple Action Tablets (16 Tablets)

Sudafed Mucus Relief Triple Action Tablets (16 Tablets)
Sudafed Mucus Relief Triple Action Tablets (16 Tablets)3646171
Order in the next to receive your order by when you select express delivery at checkout.
£3.65
Ex Tax: £3.04
This product has a maximum quantity of 2

Reviews

Reviews Over Sudafed Mucus Relief Triple Action Tablets (16 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Sudafed Mucus Relief Triple Action Tablets fight the battle against colds and flu on a number of fronts – helping to soothe aches, pains, and headaches, as well as clear blocked noses. Contains Paracetamol to ease pain and help reduce temperature, Guaifenesin to help loosen the mucus in your chest, and Phenylephrine to ease swelling in the nasal passage to make it easier to breathe through your nose without a stuffy, congested feeling.

  • Triple action cold and flu tablets
  • Mucus relief
  • Contains Paracetamol, Guaifenesin, and Phenylephrine 
  • Unblocks your nose to ease breathing.

Each white, capsule-shaped tablet contains the active ingredients paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg.

The other ingredients are microcrystalline cellulose, stearic acid, povidone, hypromellose and polyethylene glycol.

Swallow the tablets whole with water. Do not chew.

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours, as required.

Do not take more than 8 tablets (4 doses) in any 24 hour period.

  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • CONTAINS PARACETAMOL Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Do not use the capsules after the date shown on the pack.
  • Keep out of the sight and reach of children.

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback